Online ISSN: 2515-8260

Keywords : Partial b-metric


Some Common Fixed Point Theorems for Hardy Roger Type Contraction on Partial b-Metric Spaces

Dr. A. Mary Priya Dharsini; Dr.A. Leema Maria Prakasam; Dr. A. Jennie Sebasty Pritha

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 9, Pages 3154-3164

We prove some fixed point theorems using Hardy Roger type contraction in the setting of b-metric as well as partial b-metric spaces in order to find the existence and uniqueness of the common fixed point. We also provide examples to illustrate the existence of fixed point and its uniqueness